Doubly uniform complete law of large numbers for independent point processes

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We prove a law of large numbers in terms of uniform complete convergence of independent random variables taking values in functions of 2 parameters which share similar monotonicity properties as the increments of monotone functions in the initial and the final time parameters. The assumptions for the main result are the Holder continuity on the expectations as well as moment conditions, while the sample functions may contain jumps.

Original languageEnglish
Pages (from-to)171-192
Number of pages22
JournalJournal of Mathematical Sciences (Japan)
Volume25
Issue number2
Publication statusPublished - 2018 Jan 1

Keywords

  • Complete convergence
  • Counting process
  • Law of large numbers
  • Sum of independent random processes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Doubly uniform complete law of large numbers for independent point processes'. Together they form a unique fingerprint.

  • Cite this